# SDR ASAA0410294

- Difficulty date: June 17, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6522216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND LOWER NOSE COMPARTMENT ACCESS DOOR OUTER SKIN CRACKED 1 INCH FROM AFT EDGE 2.5 INCHES FROM RT EDGE.  REMOVED DAMAGED FASTENER HOLE, FABRICATED FILLER AND OUTER SKIN REPAIR DOUBLER WILL BE ACCOMPLISHED ON CARD NR 4844002.  (M)
